Ask an expert
Question

20 Apr 2006

Very depressed
I was on the injection for 6 months (3 month injection) and did stop in January 06 for vaious reasons. I am to date still awaiting my periods even though i get all the normal symptoms prior to mentruating. I am bloated, never feeling thin even though i do not eat much, i never feel good about myself no matter what i wear. I am depressed and constantly feeling negative. Is this all due to me not getting my period? I simply hate the feeling. I dont even want to make love to my husband (never in the mood), which causes problems and adds to my depression.
I have read that you can wait up until a year for your period to return, hope not in my case! Is there anything i can take in the meantime to get rid of that constant feeling of being bloated!

Appreciate any comment!
Answer 272 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The symptoms may be from stopping the injection. I don't really have a suggestion as to what to do about the bloating.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.